# SDR 7A7B20090610001

- Difficulty date: June 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 61,332 hours, 27,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 100T144034
- Condition: Corroded
- Location: Zone 100
- Part time: 61,332 hours, 27,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF GAINING ACCESS TO THE FAIL-SAFE STRAP TRIM OUT AREA, IT WAS DETERMINED THAT THE INSTRUCTION IAW REV 1 OF THE SB WAS INSUFFICIENT TO REMOVE THE T-FITTINGS.  MFG WAS CONTACTED VIA FIRST RESPONSE ON 6/9/09 AND THE SB ENGINEERING GROUP RESPONDED WITH THE INSTRUCTION REQUIRED VIA E-MAIL ON 6/10/09.  THE SKIN STIFFENERS (T-FITTINGS) WERE REMOVED AND CORROSION WAS FOUND ON BOTH THE LT AND RT SKIN STIFFENERS (T-FITTINGS).  IAW THE SENT INSTRUCTION,  REV 2 OF THE SB, WHICH IS DUE OUT Q3 OF THIS YEAR, WILL INCLUDE THE DATA FOR T-FITTING REMOVAL AND INSTRUCTION TO CHANGE ANY CORRODED T-FITTINGS.  CURRENTLY WE HAVE ORDERED AND RECEIVED BOTH OF THE T-FITTINGS FOR REPLACEMENT (PN 100T1440U3(LT) & 100T1440U4(RT).   THE TRIM OUT PROCEDURE WAS COMPLIED WITH IAW THE SB 767-53A0100 FIGURE 15 ON 6/12/09.  THE FINAL NDT TESTING WAS COMPLIED WITH ON 6/13/09 AND IT WAS VERIFIED THAT ALL CRACKS WERE REMOVED. CURRENTLY THE ACFT IS BEING RESTORED BACK TO THE USUAL CONDITION AND TERMINATING ACTION WILL BE COMPLETE IAW SB 767-53A0100.  MFG DID INFORM AA767,LLC. THAT ALL TERMINATING ACTION IAW REV 1 OF THE SB WILL BE ACCEPTABLE AND THE UPCOMING REV 2 WILL HAVE NO FURTHER REQUIREMENTS.
